MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/ejhpharm-2024-004165

Медицинская библиотека · European journal of hospital pharmacy : science and practice · 2025

Ceftriaxone-induced thrombocytopenia during tuberculosis treatment: a case report.

Plas Matthijs, Kampschreur Linda M, Kroes Johannes A, Porcelijn Leendert, Bethlehem Carina

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of drug-induced immune thrombocytopenia (DITP) proven to be due to ceftriaxone instead of assumed tuberculostatic treatment in a patient with miliary tuberculosis. It is important to identify the culprit drug in DITP to avoid discontinuing essential treatment, especially when more than one drug is implicated. In these cases additional analysis (drug-dependent platelet antibody testing) should be considered to prevent unnecessary replacement of a first-line regimen of tuberculostatic treatment with an alternative treatment regime.

Для цитирования: Plas Matthijs, Kampschreur Linda M, Kroes Johannes A, Porcelijn Leendert, Bethlehem Carina. Ceftriaxone-induced thrombocytopenia during tuberculosis treatment: a case report.. European journal of hospital pharmacy : science and practice. 2025. DOI: 10.1136/ejhpharm-2024-004165.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.